# SDR A6WA201240572

- Difficulty date: May 29, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 OTBD CLIP AT FS 280.00 CRACKED.  REMOVED UNSERVICEABLE CLIP ON RBL 9 AT FS 280.00 IAW SRM 51-42-21 AND REPLACED WITH SERVICEABLE CLIP IAW REO 601R-53-11-171, REV D.
